Riemannian analogue of a Paley-Zygmund theorem
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2008-2009), Exposé no. 15, 14 p.
@article{SEDP_2008-2009____A15_0,
     author = {Tzvetkov, Nikolay},
     title = {Riemannian analogue of a {Paley-Zygmund} theorem},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:15},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2008-2009},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_2008-2009____A15_0/}
}
TY  - JOUR
AU  - Tzvetkov, Nikolay
TI  - Riemannian analogue of a Paley-Zygmund theorem
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:15
PY  - 2008-2009
DA  - 2008-2009///
PB  - Centre de mathématiques Laurent Schwartz, École polytechnique
UR  - http://www.numdam.org/item/SEDP_2008-2009____A15_0/
LA  - en
ID  - SEDP_2008-2009____A15_0
ER  - 
Tzvetkov, Nikolay. Riemannian analogue of a Paley-Zygmund theorem. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2008-2009), Exposé no. 15, 14 p. http://www.numdam.org/item/SEDP_2008-2009____A15_0/

[1] A. Ayache, N. Tzvetkov, L p properties for Gaussian random series, Trans. AMS 360 (2008) 4425-4439. | MR 2395179 | Zbl 1145.60019

[2] N. Burq, N. Tzvetkov, Random data Cauchy theory for supercritical wave equations I, II, Inventiones Math. 173 (2008) 449-496 . | MR 2425133 | Zbl 1156.35062

[3] S. Grivaux, N. Tzvetkov, A Riemannian Paley-Zygmund theorem, in preparation.

[4] D. Li, H. Queffélec, Introduction à l’étude des espaces de Banach, Cours Spécialisés, 12. Société Mathématique de France, Paris, 2004. | MR 2124356 | Zbl 1078.46001

[5] M. Marcus, G. Pisier, Random Fourier series with applications to harmonic analysis, Annals Math. Stud. 101 (1981). | MR 630532 | Zbl 0474.43004

[6] E. A. C. R. Paley, A. Zygmund, On some series of functions (1) (2) (3), Proc. Camb. Philos. Soc. 26 (1930) 337-357, 458-474, 28 (1932) 190-205. | Zbl 0006.19802

[7] C. Sogge, Concerning the L p norm of spectral clusters for second order elliptic operators on compact manifolds , J. Funct. Anal. 77 (1988), 123-138. | MR 930395 | Zbl 0641.46011

[8] C. Sogge. Fourier integrals in classical analysis, Cambridge tracts in Mathematics, 1993. | MR 1205579 | Zbl 0783.35001